# SDR CALA2025072806972

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N17347
- Make and model: Boeing 737-8
- Aircraft serial: 67618
- Aircraft time: 3,738 hours, 1,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 Ext
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EXTERIOR EMERGENCY EXIT LIGHT INOP.   R & R AFT LEFT EXTERIOR EMERGENCY LIGHT REF AMM 33-51-04.
